# SDR USAA2011101000010

- Difficulty date: October 7, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N537UW
- Make and model: Airbus A321-231
- Aircraft serial: 4041
- Aircraft time: 6,857 hours, 2,597 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE277000
- Part serial: FR1912
- Condition: Low Pressure
- Location: Door
- Part time: 6,893 hours, 2,607 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT DOOR ASSIST BOTTLE BELOW LIMITS.  SERVICED LEFT AFT DOOR ASSIST BOTTLE PER AIRBUS MAINTENANCE MANUAL 52-13-14.
